# SDR SWAA2022011908521

- Difficulty date: July 17, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,607 hours, 22,609 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Warped
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; FLOOR PANEL 140BF; DENTED; AND WARP. / FABRICATED NEW ACB FLOOR PANEL 140BF PER: DWG 453A2610; SRM 51-40-08-0G-0; AMM 51-21-41-370-802; AND AMM 51-21-82-370-804.
